Alert archive / Georgia / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 257, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Sep 22, 2014, 2:20 PM EDT for Crisp County, Sumter County, Georgia. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 22, 2014, 2:20 PM EDT (18:20 UTC)
- Expired
- Sep 22, 2014, 3:00 PM EDT
- In force
- 40 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Crisp County, GA, Sumter County, GA
The radar
The Robins AFB radar (KJGX), 98 km from the middle of the area, began a volume at 18:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 22, 2:28 PM EDT | TSTM WND DMG | 3 Sw Coney, GA | EMERGENCY MANAGER REPORTED SEVERAL TREES BLOWN DOWN...WITH ONE ON A HOUSE...ON SCENIC ROUTE ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.3 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 849 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- -55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
990
WUUS52 KFFC 221820
SVRFFC
GAC081-261-221900-
/O.NEW.KFFC.SV.W.0257.140922T1820Z-140922T1900Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
220 PM EDT MON SEP 22 2014
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CRISP COUNTY IN CENTRAL GEORGIA
SOUTHEASTERN SUMTER COUNTY IN WEST CENTRAL GEORGIA
* UNTIL 300 PM EDT
* AT 212 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR DESOTO...
MOVING EAST AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CORDELE...THE GEORGIA VETERANS STATE PARK...LAKE BLACKSHEAR...
COBB...RAINES AND ARABI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF ON OR NEAR LAKE BLACKSHEAR...GET OUT OF THE WATER IMMEDIATELY AND
MOVE TO SAFE SHELTER INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING
CAN STRIKE AS FAR AS 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO
SAFE SHELTER NOW. DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM!
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3185 8395 3191 8394 3191 8408 3205 8405
3203 8392 3203 8367 3195 8370 3180 8373
3180 8379
TIME...MOT...LOC 1819Z 280DEG 14KT 3194 8396
$$2 follow-up statements
230
WWUS52 KFFC 221836
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
236 PM EDT MON SEP 22 2014
GAC261-221844-
/O.CAN.KFFC.SV.W.0257.000000T0000Z-140922T1900Z/
SUMTER GA-
236 PM EDT MON SEP 22 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SUMTER COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM HAS MOVED EAST OUT OF SUMTER COUNTY.
IF YOU SAW WIND DAMAGE...HAIL OR FLOODING...CALL THE NATIONAL
WEATHER SERVICE TOLL FREE AT...1 8 6 6 7 6 3 4 4 6 6...OR TWEET YOUR
REPORT TO NWSATLANTA.
LAT...LON 3185 8395 3190 8394 3193 8392 3200 8395
3203 8396 3203 8367 3196 8370 3180 8373
3180 8379
TIME...MOT...LOC 1834Z 280DEG 14KT 3193 8389
$$
GAC081-221900-
/O.CON.KFFC.SV.W.0257.000000T0000Z-140922T1900Z/
CRISP GA-
236 PM EDT MON SEP 22 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR CRISP COUNTY...
AT 233 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
SHOW A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
THE GEORGIA VETERANS MEMORIAL STATE PARK..MOVING EAST AT 15 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
RAINES...CORDELE...WENONA AND ARABI
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF ON OR NEAR LAKE BLACKSHEAR...GET OUT OF THE WATER IMMEDIATELY AND
MOVE TO SAFE SHELTER INDOORS OR INSIDE A VEHICLE. REMEMBER...
LIGHTNING CAN STRIKE AS FAR AS 15 MILES FROM THE PARENT
THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DON'T BE CAUGHT ON
THE WATER IN A THUNDERSTORM!
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT...1
8 6 6 7 6 3 4 4 6 6...OR TWEET YOUR REPORT TO NWSATLANTA.
&&
LAT...LON 3185 8395 3190 8394 3193 8392 3200 8395
3203 8396 3203 8367 3196 8370 3180 8373
3180 8379
TIME...MOT...LOC 1834Z 280DEG 14KT 3193 8389
$$886
WWUS52 KFFC 221854
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
254 PM EDT MON SEP 22 2014
GAC081-221902-
/O.EXP.KFFC.SV.W.0257.000000T0000Z-140922T1900Z/
CRISP GA-
254 PM EDT MON SEP 22 2014
...THE SEVERE THUNDERSTORM WARNING FOR CRISP COUNTY WILL EXPIRE AT
300 PM EDT...
ALTHOUGH THIS STORM HAS WEAKENED SIGNIFICANTLY AND THE WARNING WILL
NOT BE EXTENDED ANY FURTHER EAST OR LATER IN TIME...THE STORM IS
STILL CAPABLE OF PRODUCING DIME SIZED HAIL AND GUSTY WINDS UP TO 35
MPH. IF YOU ARE IN THE PATH OF THIS STORM MOVE TO A SAFE PLACE
INDOORS.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT...1
8 6 6 7 6 3 4 4 6 6...OR TWEET YOUR REPORT TO NWSATLANTA.
LAT...LON 3185 8395 3190 8394 3193 8392 3200 8395
3203 8396 3203 8367 3196 8370 3180 8373
3180 8379
TIME...MOT...LOC 1852Z 280DEG 14KT 3192 8381
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 22, 1:56 PM EDT, 24 minutes earlier.
Area forecast discussion, Sep 22, 1:56 PM EDT, 24 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 156 PM EDT MON SEP 22 2014 .PREV DISCUSSION... /ISSUED 1128 AM EDT MON SEP 22 2014/ UPDATE... COLD FRONT IS MARCHING ACROSS THE STATE THIS MORNING...WITH AN ENHANCED LINE OF SHOWERS AND THUNDERSTORMS MOVING THROUGH MAINLY CENTRAL GEORGIA RIGHT NOW. BIGGEST CONCERN WITH THE LINE IS HEAVY RAIN AND LIGHTNING...BUT AS WITH PREVIOUS FORECAST...CANNOT RULE OUT ISOLATED SEVERE THIS AFTERNOON AS INSTABILITY INCREASES. BEST CHANCES WILL BE ACROSS EXTREME SOUTHEAST ZONES WHERE THE SPC CONTINUES THE 5% WIND AND HAIL THREAT FOR THE DAY 1 OUTLOOK. TEMPERATURES PRETTY MUCH IN LINE THIS MORNING BUT DRIER DEWPOINTS ARE MOVING INTO NORTH GEORGIA A LITTLE FASTER THAN ORIGINALLY PROGGED. HAVE MADE SOME UPDATES TO HOURLY GRIDS TO UPDATE TRENDS. OTHER BIG CHANGES HAVE JUST BEEN TO KEEP UP WITH HOURLY POPS BASED ON RADAR AND HIRES REFLECTIVITY FORECASTS. UPDATED PRODUCTS WILL BE OUT SHORTLY. TDP PREV DISCUSSION... /ISSUED 739 AM EDT MON SEP 22 2014/ PREV DISCUSSION... /ISSUED 348 AM EDT MON SEP 22 2014/ SHORT TERM /TODAY THROUGH TUESDAY/... LATEST REGIONAL SURFACE ANALYSIS SHOWS FRONTAL BOUNDARY EXTENDING FROM THE COAST OF NORTH CAROLINA THROUGH THE UPSTATE OF SOUTH CAROLINA AND INTO ATHENS AND ATLANTA. HIGHER DEWPOINTS POOLING NICELY ALONG THE FRONT WITH MID 60S VALUES WHILE TO THE NORTH...DEWPOINTS HAVE ALREADY DROPPED INTO THE LOWER 50S. IN ADDITION TO THE HIGHER DEWPOINTS...BAND OF SHOWERS AND AN OCCASIONAL THUNDERSTORM MARK NICELY THE FRONT ACROSS THE AREA. ALTHOUGH COVERAGE HAS BEEN SOMEWHAT LIMITED...CONTINUATION OF LOW END CHANCE IS WARRANTED THROUGH DAYBREAK. DIFFICULT CALL FOR THIS AFTERNOON AS MUCH DRIER AIR CONTINUES TO RUSH INTO THE STATE BUT LAGGING VORT MAX IS ESPECIALLY STRONG FOR THIS TIME OF YEAR AND GENERATES A HEALTHY AMOUNT OF LIFT AS IT WORKS ITS WAY THROUGH. SOUTHERN SECTIONS OF THE FORECAST AREA WILL BE AN EASY CALL AS ENOUGH MOISTURE REMAINS AS SHORT WAVE ARRIVES AND CAPE VALUES INCREASE TO AROUND 2500 J/KG IN THE LATE AFTERNOON. 500MB TEMPS WILL REALLY COOLED OFF DURING THIS TIME PERIOD AS WELL WITH -11C TO -12C ANTICIPATED IN THE ZONE WITH HIGHEST THUNDER CHANCES. FOR THIS REASON...FEEL A FEW STRONG TO SEVERE STORMS ARE NOT OUT OF THE QUESTION FOR EXTREME SOUTH THIS AFTERNOON AND EVENING. HAIL WILL BE THE PRIMARY THREAT ALTHOUGH MODEST DOWNDRAFT CAPE COULD LEAD TO SOME STRONG WINDS WITH A FEW OF THE STORMS. FURTHER NORTH WILL BE A TOUGHER CALL AS DRY AIR COMPETES WITH EXCELLENT SYNOPTIC LIFT. FOR MOST OF NORTH GEORGIA...LOOKS LIKE 50 TO .75 PWATS WILL BE JUST TOO LITTLE TO RESULT IN POPS BUT VALUES CLOSER TO AN INCH ACROSS THE SOUTH METRO WARRANTS KEEPING IN SLIGHT CHANCE AS SHORTWAVE MOVES THROUGH. DRIER AIR AND PLEASANT TEMPS AND DEWPOINTS IN STORE FOR THE REMAINING OF THE SHORT TERM. DEESE LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... SURFACE HIGH PRESSURE AND COOLER TEMPERATURES WILL DOMINATE MUCH OF THE LONG TERM PERIOD. HOWEVER THE MODELS ARE DIFFERING ON THE DETAILS WITH A DRIER GFS AND WETTER EUROPEAN TO START UNTIL ABOUT FRIDAY AND BEYOND. FAVORING A DRIER GFS TUESDAY NIGHT WITH NO POPS OVER THE SE CWA AND SORT OF A COMPROMISE ON WEDNESDAY WITH MAINLY SMALL POPS FOR THE SE CWA. AFTER WEDNESDAY TENDING TO LEAN TOWARD THE WETTER EUROPEAN WITH MAINLY SMALL POPS FOR SHOWERS ONLY INCREASING NORTH THROUGH SUNDAY WHEN BOTH MODELS INCREASE DEEPER MOISTURE OVER THE AREA FROM SW UPPER FLOW. SUNDAY IS THE FIRST DAY OF THE LONG TERM WHEN MAINLY SMALL CHANCES FOR THUNDERSTORMS RETURN TO PORTIONS OF CENTRAL GA. FORECAST TEMPERATURES CLOSE TO OR BELOW NORMAL THROUGH THE PERIOD. BDL && .AVIATION... 18Z UPDATE... LINE OF TSRA JUST SOUTH OF MCN/CSG...WITH TEMPO TSRA CONTINUING AT MCN AND -SHRA FOR CSG. OTHERWISE MAINLY VFR ACROSS THE AREA WITH FRONT PUSHING THROUGH. SOME UNCERTAINTY WITH TIMING OF WIND SHIFT TO NE...CURRENT TIMING IS JUST AFTER 00Z TONIGHT. EXPECT LOW-END GUSTS THIS AFTERNOON WITH WINDS DECREASING TO AROUND 5KT OVERNIGHT. NE TO E WINDS WITH ANOTHER ROUND OF LOW-END GUSTS ON TUESDAY. COULD SEE FEW-SCT LOW VFR CU TUESDAY AFTERNOON. //ATL CONFIDENCE...18Z UPDATE... MEDIUM ON TIMING OF WIND SHIFT. HIGH ON ALL OTHER ELEMENTS. TDP && .PRELIMINARY POINT TEMPS/POPS... ATHENS 82 58 77 56 / 20 5 0 0 ATLANTA 80 59 77 58 / 30 0 0 0 BLAIRSVILLE 75 51 75 51 / 0 5 0 0 CARTERSVILLE 80 55 79 56 / 5 0 0 0 COLUMBUS 84 63 80 61 / 60 0 0 0 GAINESVILLE 80 58 76 57 / 10 5 0 0 MACON 85 61 80 58 / 60 30 5 0 ROME 81 52 80 55 / 5 0 0 0 PEACHTREE CITY 81 56 79 56 / 50 0 0 0 VIDALIA 86 66 81 62 / 60 60 20 10 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Sep 22, 5:00 AM EDT, 9 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 500 AM EDT MON SEP 22 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-231000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 500 AM EDT MON SEP 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE OVER PORTIONS OF CENTRAL GEORGIA FROM ABOUT COLUMBUS TO MACON AND SOUTH TODAY. WEATHER HAZARDS EXPECTED... STRONG GUSTY WINDS...LARGE HAIL...AND FREQUENT LIGHTNING...ARE POSSIBLE WITH ANY STRONG TO SEVERE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... NO HAZARDOUS WEATHER IS EXPECTED THROUGH SATURDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS OVER PORTIONS OF CENTRAL GEORGIA ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Special weather statement, Sep 22, 10:58 AM EDT, 3 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1058 AM EDT MON SEP 22 2014
GAZ079-080-221530-
1058 AM EDT MON SEP 22 2014
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN TALBOT AND
TAYLOR COUNTIES UNTIL 1130 AM EDT...
AT 1056 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM PO BIDDY CROSSROADS TO 8 MILES SOUTHWEST OF
OLIVE BRANCH...MOVING EAST AT 40 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS TALBOT AND TAYLOR COUNTIES THROUGH 1130 AM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE OLIVE BRANCH...TALBOTTON...PO
BIDDY CROSSROADS...BALDWINVILLE...PRATTSBURG...GENEVA...WESLEY
CHURCH...CARSONVILLE...JUNCTION CITY...HOWARD AND FICKLING MILL.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3275 8450 3276 8430 3273 8425 3274 8424
3268 8420 3268 8410 3265 8409 3255 8427
3254 8444 3256 8445 3256 8449 3254 8451
3255 8453 3254 8468 3257 8469 3263 8469
TIME...MOT...LOC 1459Z 269DEG 36KT 3270 8447 3265 8455
3259 8466Special weather statement, Sep 22, 1:56 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
156 PM EDT MON SEP 22 2014
GAZ104>106-221845-
156 PM EDT MON SEP 22 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN SUMTER...CRISP AND DOOLY COUNTIES UNTIL 245 PM EDT...
AT 149 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG
THUNDERSTORMS FROM AROUND PENNINGTON TO LESLIE...MOVING EAST AT 15
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS EASTERN SUMTER...WESTERN CRISP AND SOUTHWESTERN DOOLY
COUNTIES THROUGH 245 PM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE PENNINGTON...HUNTINGTON...NEW ERA...LAMAR...
METHVINS...LESLIE...DESOTO...THE FLINT RIVER WMA...DRAYTON...COBB...
THE GEORGIA VETERANS MEMORIAL STATE PARK...LILLY...FORT EARLY AND
VIENNA. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3185 8395 3191 8394 3191 8422 3201 8423
3212 8421 3219 8411 3219 8405 3217 8403
3220 8401 3219 8378 3192 8380 3183 8389
TIME...MOT...LOC 1755Z 285DEG 15KT 3211 8406 3198 8407
3192 8413The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 22, 10:58 AM EDT | Special Weather Statement | FFC | Talbot | 32 min |
| Sep 22, 1:56 PM EDT | Special Weather Statement | FFC | Dooly, Sumter | 49 min |
| Sep 22, 2:52 PM EDT | Special Weather Statement | FFC | Wilcox | 38 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.